# SDR 97ZZZX4458

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48HH
- Make and model: Swrngn SA226T
- Aircraft serial: T304
- Engine: Garrtt TPE33110U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89778017
- Condition: Failed
- Location: Lt Engine
- Part time: 2,826 hours
- Component: Woodward
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL, INTERNAL FAILURE.  FAILED TO RESPOND TO POWER LEVER MOVEMENT.
